# SDR PNSA011002

- Difficulty date: September 30, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N8402S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106075
- Aircraft time: 20,842 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ALTERNATOR STOPPED CHARGING.  RETURNED TO DLG WHERE MAINTENANCE REPLACED ALTERNATOR BELT.
